# SDR IPXA2M74193

- Difficulty date: June 18, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 70,476 hours, 11,946 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING REAR SPAR UPPER CAP AFT FLANGE CORRODED BETWEEN XORS 744-785.  REPAIRED LT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 744-785 IAW STA SA EA 011-5710-01-A4035 REV IR & EO MD11-5710-47737-A.
